# SDR UALA2012121907282

- Difficulty date: December 18, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 79,349 hours, 22,870 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 1L GUST LOCK COLLAR ASSY BROKEN.   SPV - FOUND BODY TORQUE TUBE DAMAGED ALONG WITH GUST LOCK.  REMOVING DOOR FOR ACCESS TO TUBE.  NEED TO REPLACE UPPER HALF, PART HERE IN THE MORNING, H5586 FROM BOEING.
